Publication
Title
Sparse multivariate polynomial interpolation via the quotient-difference algorithm
Author
Language
English
Source (journal)
ACM communications in computer algebra. - New York, N.Y.
Publication
New York, N.Y. : 2008
ISSN
1932-2232
Volume/pages
42:3(2008), p. 154-155
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 05.04.2013
Last edited 12.03.2017
To cite this reference